# SDR CA100722005

- Difficulty date: July 20, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Aerosp ATR 42-300
- Aircraft time: 32,289 hours
- Engine: Pwa PW121
- Propeller: Hamstd 14SF5
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Line
- Part number: S793100600200
- Condition: Chafed
- Location: Engine Oil
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

DURING CRUISE FLIGHT, CREW WERE ALERTED TO THE LOSS OF OIL PRESSURE IN THE NR1 ENGINE AND SHUTDOWN THE ENGINE PER STANDARD OPERATING PROCEDURES.  MX FOUND THAT THE PIPE WHICH SUPPLIES OIL PRESSURE TO THE OIL PRESSURE WARNING SWITCH HAD CHAFED AGAINST ANOTHER PIPE AND WAS LEAKING.  THIS CAUSED THE LOSS OF OIL PRESSURE INDICATION.  THE PIPE WAS REPLACED, GROUND RUNS ACCOMPLISHED AND THE ACFT WAS RETURNED TO SERVICE.
